Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Left nostril cauterised for very frequent nose bleeds. Why are they itchy and runny?

My 15yr son had his left nostril cauterised on Mon at hospital for very frrequent nose bleeds . 24hrs later he pulled this rather large bogey from that nostril, as it was causing him some sort of irritation, neeedless to say he had another nose bleed las night, dos that mean the procedure hasn t worked due to him pulling out this discharge and blowing his nose too early? he suffers with hayfever and his nose was very itchy and runny. He is still applying the anitbiotic nose cream provided by the doc.
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Hi and thanks for the query,
Yes it is possible that he has injured the region leading to a rebleed.
Is he being treated for the hay fever as well ?
If not plesase insist on the treatment. If he stops fingering his nose then the bleeding will get controlled on its own.
Regards, Dr Kishori.
Answered: Tue, 24 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor